# SDR CALA0300200

- Difficulty date: April 17, 2003
- Submitted: April 18, 2003
- Operation: Air carrier
- Aircraft: N14307
- Make and model: Boeing 7373T0
- Aircraft serial: 23358
- Aircraft time: 53,985 hours, 28,464 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOORBEAM CORRODED AROUND NUT PLATE HOLE AT STA 344, LBL 35.  REPAIRED ONE FLANGE OF THE FLOORBEAM UPPER CHORD IAW SRM 53-10-51, FIGURE 206, SHEET 4.
